Please use this identifier to cite or link to this item: https://une.intersearch.com.au/unejspui/handle/1959.11/306
Title: Multipeak solutions for an elliptic system of Fitzhugh-Nagumo type
Contributor(s): Dancer, Edward N  (author); Yan, S  (author)
Publication Date: 2006
DOI: 10.1007/s00208-006-0754-7
Handle Link: https://hdl.handle.net/1959.11/306
Abstract: We consider the Dirichlet problem for an elliptic system of FitzHugh-Nagumo type. We prove that the problem has solutions with arbitrary many sharp peaks near the boundary but not on the boundary.
Publication Type: Journal Article
Source of Publication: Mathematische Annalen, 335(3), p. 527-569
Publisher: Springer Verlag
Place of Publication: Germany
ISSN: 0025-5831
Field of Research (FOR): 019999 Mathematical Sciences not elsewhere classified
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 116
Views: 115
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

SCOPUSTM   
Citations

5
checked on Nov 26, 2018

Page view(s)

42
checked on Dec 29, 2018
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.